Previous |  Up |  Next


Title: Reversibility for diffusions via quasi-invarience (English)
Author: Rivasplata, Omar
Author: Rychtář, Jan
Author: Schmuland, Byron
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 1
Year: 2007
Pages: 3-10
Summary lang: English
Category: math
MSC: 28C10
MSC: 47D07
MSC: 47F05
MSC: 60J60
idZBL: Zbl 1214.60038
idMR: MR2517609
Date available: 2012-10-06T02:39:30Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-1_2.pdf 443.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo